MAUDE Adverse Event Report: MPRI SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

MPRI SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 977D260
Medical Device Problem Codes High impedance (1291); Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other applicable components are: product id: neu_stylet_acc, serial# unknown, product type: accessory.Product id: 97725, serial# unknown, product type: external neurostimulator.Analysis of the lead, serial # (b)(4), found no anomaly as the device passed all functional testing in the laboratory.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a manufacturer representative regarding a patient.It was reported that there were high impedances intra-op.The manufacturer representative stated that this caused the system on that lead to display a ¿not connected¿ on the check connectivity screen.When a full impedance check was performed, values were greater than 10 ,000 ohms on all channels.It was also reported that the physician had trouble accessing that area due to the patient¿s anatomy.There was more blood than usual, and the manufacturer representative referred to it as a little more traumatic than they were used to seeing, since there were more pokes and blood.It was noted that once they were in, the lead placement went fine.When the manufacturer representative checked connectivity, they got multiple x¿s.A full impedance check was run, and the results didn¿t add up.It was noted that they got an out of regulation (oor) error message regardless of what the patient was programmed at.At that time, their settings were at 0.5 ma and the patient never felt stimulation on the table; they only felt a slight throbbing there, even with all electrodes lit up.The patient¿s healthcare provider (hcp) requested to change that lead since it had higher impedances to see if it resolved the issue but there was no change.However, it improved the issue.The hcp wanted another lead placed, which was less bloody and had less contacts out.When checking impedances, some were caution/orange and had values of around 13,000-15 ,0000 ohms.There were still red x¿s after wiping and reconnecting the leads, but they decided to leave the leads in.Upon further testing, impedances were fine, the patient had good stimulation, and continued with the trial.It was noted that all impedance issues were resolved after the patient was flipped over.The manufacturer representative stated that it was determined by themselves and tech support that blood and fluid was likely the issue and not a lead failure; however, the lead would still be returned.No further complications were reported or anticipated.The patient¿s status at the time of this report is ¿alive, no injury.¿ indication for use is unknown.

Brand Name
SURESCAN
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key7272089
Report Number2649622-2018-02649
Device Sequence Number11133842
Product Code LGW
UDI-Device Identifier00643169118249
UDI-Public00643169118249
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/22/2021
Device Model Number977D260
Device Catalogue Number977D260
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/06/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2018
Initial Report FDA Received Date02/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1